# SDR ASOA201708094047

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 37,301 hours, 21,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103156
- Condition: Discharged
- Location: Emergency Lights
- Part time: 19,603 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT NOT ALL EMERGENCY LIGHTS ILLUMINATE WHEN THE SYSTEM TURNS ON, WITH THE FOLLOWING BEING INOP.; REAR PART OF EXIT ROW O/HEAD SIGN, BOTH SIDEWALL EXIT SIGNS ON LEFT SIDE, ONLY WALL SIGN ON RIGHT SIDE EXIT ROW. MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVE AND REPLACED THE AFT BATTERY PACK FOR THE EMERGENCY LIGHTS, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
